MAUDE Adverse Event Report: ARTHREX, INC. LARGE PEC BUTTON KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. LARGE PEC BUTTON KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number LARGE PEC BUTTON KIT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 4/11/2023, it was reported by a sales representative via sems that (2) pec buttons from an ar-2269 pec button implant system could not be twisted off or loosened to deploy.Another ar-2269 pec button implant system was used to complete the case without further issues.This was discovered during a procedure on 3/28/2023.Additional information received on 4/13/2032: this was discovered during a pec repair procedure.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces as the device was torqued.This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.

Brand Name
LARGE PEC BUTTON KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19506263
Report Number1220246-2024-05507
Device Sequence Number3405017
Product Code MBI
UDI-Device Identifier00888867026582
UDI-Public00888867026582
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLARGE PEC BUTTON KIT
Device Catalogue NumberAR-2269
Device Lot Number15037786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown